# SDR UALA2009110903505

- Difficulty date: November 7, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 46,164 hours, 5,589 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80541
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN GALLEY CROSS AISLE EEL LIGHT INOPERATIVE.  REPLACED LAMP, CHECKS OKAY.
